# SDR RAIA201910270004

- Difficulty date: October 27, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR R/H SIDE AT FR 57 BLEED AIR DUCT SUPPORT BRACKET IS CRACKED AT STR 17 R/H....R&R BLEED AIR DUCT SUPPORT BRACKET FROM AFT FUSELAGE EXTERIOR R/H SIDE AT FR 57.
